# SDR DHL95712002

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panels
- Part number: 3126
- Condition: Not Secured
- Location: Nlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 230 KTS, NOSE GEAR DOOR LIGHT ILLUMINATED ON S/O PANEL AND RED NOSE GEAR DOOR LIGHT ILLUMINATED ON FWD PANEL.  AIRCRAFT FAILED TO PRESSURIZE IN AUTO, PERFORMED ALTERNATE PROCEDURES AND COULD NOT PRESSURIZE IN MANUAL.  SECURED NOSE GEAR ACCESS PLATES, ACCOMPLISHED NOSE GEAR SWING, INDICATIONS OK.  PRESSURIZED AIRCRAFT AND CHECKED NORMAL IN AUTO AND MANUAL.
